# SDR IPXA2020091860355

- Difficulty date: September 13, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 62,779 hours, 21,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587653
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 972-STA 1043, RBL 33-RBL 55, PNL NR 242 TFF.  FABRICATE THE REPLACEMENT FLOOR PANEL, PER EO NR B767-5320-9693-I.
